Alert archive / Kansas / Wind Advisories in 2024

Wind Advisory 20, NWS Wichita, KS

October 27, 202419 counties in Kansas

NWS Wichita, KS issued this wind advisory at Oct 27, 2024, 7:59 PM CDT for 19 counties in Kansas. It took effect at Oct 28, 2024, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2024, 7:59 PM CDT (00:59 UTC)
In effect from
Oct 28, 2024, 12:00 PM CDT
Expired
Oct 28, 2024, 7:00 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS

Counties Allen County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Marion County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WWUS73 KICT 280059
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
Issued by National Weather Service Topeka KS
759 PM CDT Sun Oct 27 2024

KSZ052-053-068>071-083-092>095-098-099-280900-
/O.NEW.KICT.WI.Y.0020.241028T1700Z-241029T0000Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Sedgwick-Sumner-
Cowley-Elk-Wilson-Chautauqua-Montgomery-
Including the cities of Park City, Coffeyville, Cottonwood Falls,
Eureka, Cedar Vale, Neodesha, Moline, Newton, Yates Center,
Hillsboro, Grenola, Madison, Wichita, Arkansas City, Haysville,
Independence, Wellington, Strong City, Marion, Sedan, Andover,
Longton, Rose Hill, El Dorado, Winfield, Augusta, Howard, Bel
Aire, Fredonia, Peabody, Derby, and Valley Center
759 PM CDT Sun Oct 27 2024

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* WHAT...South winds 25 to 35 mph with gusts around 45 mph expected.

* WHERE...Portions of Central, South Central, and Southeast Kansas.

* WHEN...From noon to 7 PM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
214 
WWUS73 KICT 280815
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
315 AM CDT Mon Oct 28 2024

KSZ067-072-082-091-096-100-282215-
/O.NEW.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
/O.EXA.KICT.WI.Y.0020.241028T1700Z-241029T0000Z/
Reno-Allen-Kingman-Harper-Neosho-Labette-
Including the cities of Attica, Anthony, Harper, Chanute,
Parsons, Humboldt, Kingman, Iola, and Hutchinson
315 AM CDT Mon Oct 28 2024

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...For the first Wind Advisory, south winds 25 to 30 mph with 
  gusts up to 45 mph expected. For the second Wind Advisory, south 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Harper, Kingman, Reno, Allen, Labette, and Neosho Counties.

* WHEN...For the first Wind Advisory, from noon today to 7 PM CDT 
  this evening. For the second Wind Advisory, from 9 AM to 8 PM CDT 
  Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KSZ052-053-068>071-083-092>095-098-099-282215-
/O.NEW.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
/O.CON.KICT.WI.Y.0020.241028T1700Z-241029T0000Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Sedgwick-Sumner-
Cowley-Elk-Wilson-Chautauqua-Montgomery-
Including the cities of Grenola, Newton, Rose Hill, Cedar Vale,
Yates Center, Park City, Coffeyville, Derby, El Dorado, Longton,
Andover, Peabody, Moline, Hillsboro, Howard, Fredonia, Arkansas
City, Wellington, Wichita, Augusta, Bel Aire, Madison, Winfield,
Strong City, Sedan, Eureka, Valley Center, Cottonwood Falls,
Independence, Marion, Neodesha, and Haysville
315 AM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...For the first Wind Advisory, south winds 25 to 35 mph with 
  gusts up to 50 mph expected. For the second Wind Advisory, south 
  winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of Central, South Central, and Southeast Kansas.

* WHEN...For the first Wind Advisory, from noon today to 7 PM CDT 
  this evening. For the second Wind Advisory, from 9 AM to 8 PM CDT 
  Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KSZ032-033-047>051-282215-
/O.NEW.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-
Including the cities of Ellsworth, Lincoln, Great Bend, Russell,
Sterling, Sylvan Grove, Salina, McPherson, Lyons, and Wilson
315 AM CDT Mon Oct 28 2024

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...South winds 30 to 35 mph with gusts up to 55 mph expected.

* WHERE...Barton, Ellsworth, Lincoln, McPherson, Rice, Russell, and 
  Saline Counties.

* WHEN...From 9 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Cuellar
499 
WWUS73 KICT 282112
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
412 PM CDT Mon Oct 28 2024

KSZ052-053-067>072-082-083-091>096-098>100-291315-
/O.CON.KICT.WI.Y.0020.000000T0000Z-241029T0000Z/
/O.CON.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
Marion-Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-
Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Fredonia, Bel Aire, Attica, Andover,
Madison, Neodesha, Cottonwood Falls, Newton, Independence,
Humboldt, Anthony, Chanute, Longton, Kingman, Parsons, Derby,
Yates Center, Howard, Wellington, Haysville, Arkansas City,
Hillsboro, Iola, Harper, Moline, Winfield, Grenola, Augusta, Rose
Hill, Hutchinson, Strong City, Marion, Peabody, Sedan, Wichita,
Valley Center, Eureka, Cedar Vale, Coffeyville, Park City, and El
Dorado
412 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...For the first Wind Advisory, south winds 25 to 35 mph with 
  gusts up to 50 mph. For the second Wind Advisory, south winds 25 
  to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of Central, South Central, and Southeast Kansas.

* WHEN...For the first Wind Advisory, until 7 PM CDT this evening. 
  For the second Wind Advisory, from 9 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong will make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KSZ032-033-047>051-291315-
/O.CON.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-
Including the cities of Lyons, Salina, Ellsworth, McPherson,
Great Bend, Wilson, Russell, Lincoln, Sterling, and Sylvan Grove
412 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Barton, Ellsworth, Lincoln, McPherson, Rice, Russell, and 
  Saline Counties.

* WHEN...From 9 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong will make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kleinsasser
185 
WWUS73 KICT 282355
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
655 PM CDT Mon Oct 28 2024

KSZ052-053-067>072-082-083-091>096-098>100-291400-
/O.EXP.KICT.WI.Y.0020.000000T0000Z-241029T0000Z/
/O.CON.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
Marion-Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-
Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Fredonia, Bel Aire, Attica, Andover,
Madison, Neodesha, Cottonwood Falls, Newton, Independence,
Humboldt, Anthony, Chanute, Longton, Kingman, Parsons, Derby,
Yates Center, Howard, Wellington, Haysville, Arkansas City,
Hillsboro, Iola, Harper, Moline, Winfield, Grenola, Augusta, Rose
Hill, Hutchinson, Strong City, Marion, Peabody, Sedan, Wichita,
Valley Center, Eureka, Cedar Vale, Coffeyville, Park City, and El
Dorado
655 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of Central, South Central, and Southeast Kansas.

* WHEN...From 9 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

KSZ032-033-047>051-291400-
/O.CON.KICT.WI.Y.0021.241029T1400Z-241030T0100Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-
Including the cities of Lyons, Salina, Ellsworth, McPherson,
Great Bend, Wilson, Russell, Lincoln, Sterling, and Sylvan Grove
655 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Barton, Ellsworth, Lincoln, McPherson, Rice, Russell, and 
  Saline Counties.

* WHEN...From 9 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kleinsasser

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Oct 27, 6:35 PM CDT, 1 hour 24 minutes earlier. Its key messages:

  • Strong winds and near-record temperatures expected Monday/Tuesday with a red flag warning Monday and critical fire weather conditions possible Tuesday.
  • Precipitation chances increase Tuesday night into Wednesday night as a cold front pushes through area. Cooler temperatures to follow for the end of work week.
  • Another chance for showers and storms next weekend.
Area forecast discussion, Oct 27, 6:35 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
Issued by National Weather Service Topeka KS
635 PM CDT Sun Oct 27 2024

.KEY MESSAGES...

- Strong winds and near-record temperatures expected
  Monday/Tuesday with a red flag warning Monday and critical
  fire weather conditions possible Tuesday.

- Precipitation chances increase Tuesday night into Wednesday
  night as a cold front pushes through area. Cooler
  temperatures to follow for the end of work week.

- Another chance for showers and storms next weekend.

&&

.DISCUSSION...
Issued at 300 PM CDT Sun Oct 27 2024

This afternoon an upper trough was located off the Pacific Northwest
coast. A down stream upper ridge was centered across the northwest
Mexico, with a upper ridge axis extending northeast into the central
high Plains.

The 18Z surface observations show a broad surface ridge across the
southern Great Lakes with a surface ridge axis extending southwest
across MO into western AR. Winds have become southerly across the
area and temperatures have warmed into the lower to mid 70s.

Tonight through Tuesday:

The upper level trough across the Pacific northwest will amplify as
it digs southeast into the southwestern US. The strong southwesterly
mid level flow across the central Rockies will cause a lee surface
trough to deepen across the central and southern high Plains. A low-
level jet will intensity across the Plains late Tonight and once the
PBL mixes deeper the higher momentum air parcels will mix down
towards the surface. Wind gusts during the mid and late morning may
be close to 40 MPH. There's still some question on how deep the
mixing will be Monday afternoon as mid and high clouds increase
across the region. Attm, I held off on issuing a wind advisory due
to the uncertainty in the cloud cover. Expect windy and warm
conditions. Low-level WAA will help high temperatures to warm into
the mid 80s east to around 90 degrees west. There will be an extreme
fire danger across the central and western counties of the CWA
during the late morning hours into the early evening hours of Monday.

Tuesday an even stronger mid level jet will round the upper low
across the southwestern US. As the stronger southwesterly jet passes
across the central Rockies, the lee surface trough across the
central and southern Plains will deepen even further. The
combination of deeper mixing and the surface pressure gradient will
cause sustain winds to increase to 30 to 35 MPH with wind gusts of
45 to near 50 MPH. A wind advisory will be needed on Tuesday and if
wind gusts approach over 50 MPH, the western counties of the CWA may
need a high wind warning. Richer moisture return may prevent a need
for a red flag warning.

Tuesday night through Wednesday night: The upper low across the
southwestern US will fill into an open wave as it lifts northeast
into the central Plains. The low-level jet will increase and richer
moisture advection may cause scattered showers and elevated
thunderstorms to develop during the early morning hours of
Wednesday. Strong low-level CAA across the northern high Plains will
cause a cold front to move southeast across the area on Wednesday.
The front may reach the northwest counties by the mid morning hours
of Wednesday. Strong ascent due to DCVA ahead of the H5 trough and
surface convergence along the front will cause a line of showers and
thunderstorms to develop. If the central and eastern counties can
destabilize then there may be some gusty winds of 50 to 60 MPH that
may develop along the line of storms as it shifts southeast across
the area, while individual updrafts embedded with the line move
northeast. Also, any stronger updrafts could tap into the stronger
winds aloft, producing areas of stronger outflow. There may be
around 1000 J/KG of MLCAPE developing across the central and eastern
counties of the CWA, and the effective shear will be close to 50
KTS. However, the speed of the front may keep undercutting the
stronger updrafts within the line of storms. This may weaken the
line of storms. The front should pass southeast of the CWA during
the early evening hours bringing an end to the thunderstorms, as the
H5 trough lifts northeast into the upper Midwest.

Thursday through Friday:

A surface ridge of high pressure will build southeast across eastern
KS on Thursday, then southeast of the area late Thursday night.
Highs on Thursday will be cooler with mid to upper 60s. Halloween
will be dry during the evening with temperatures falling through the
50s into the 40s during the evening hours. Another H5 trough will
dig southeast into the Great Basin and a surface lee trough will
deepen across the central and southern high Plains. The winds will
become southeasterly on Friday. A few numerical models show perhaps
a few showers developing in the far southern counties Friday
afternoon. Highs will continue to be in the mid to upper 60s on
Friday with increasing cloud cover.

Friday night through Sunday. The H5 trough across the Great Basin
will amplify into a closed upper low as it digs south-southeast into
the southwestern US. Strong WAA and richer moisture return will
provide chances for shower and thunderstorms as the surface cold
front in north TX, returns as a warm front on Saturday. Minor
perturbations rounding the upper low and lifting out into the Plains
may also help provide ascent for showers and thunderstorms.
Saturday afternoon the CWA will be in the warm sector and there will
be adequate instability and strong vertical wind shear for strong to
perhaps severe thunderstorms. The vertical shear may weaken a bit
into Sunday as the upper low digs south-southwest into northwest
Mexico.  The numerical guidance keeps highs in the mid to upper 60s
next weekend but if we see insolation during the afternoon, highs
may be in the 70s.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 635 PM CDT Sun Oct 27 2024

VFR conditions are expected with the main concern being
increasing south winds through the middle of the forecast. Low
levels look mixed enough with increases through the lower few
thousand feet to produce turbulence more the wind shear. Some
gusts expected around GBD and RSL by 07Z. Some models indicate
some chance for lower visibilities or ceilings around 10Z but
with only modest humidities and the increasing winds, these
solutions look quite unlikely.

&&

.FIRE WEATHER...
Issued at 300 PM CDT Sun Oct 27 2024

Strong wind gusts of 30 to 45 MPH combined with dry fuels will
create an extreme wild fire danger . Relative Humidity will be
near 23 percent northwest to around 40 percent far east.
Therefore a red flag warning has been issued for much of the
central and western counties of the CWA from Noon until 8 PM
Monday.

The winds will be even stronger on Tuesday but there will be richer
moisture return. There will be an elevated fire danger Tuesday
afternoon as well.

&&

.CLIMATE...
Issued at 635 PM CDT Sun Oct 27 2024

Record to near record high temperatures are forecast on Monday
areawide. While on Tuesday, record warm/high low temperatures are
forecast. Below is a break down of the forecast and current
records.

Chanute - Forecast: 86  Record: 85 in 1927

Russell - Forecast: 88  Record: 89 in 2016

Salina - Forecast: 87  Record: 89 in 1922

Wichita - Forecast: 88  Record: 83 in 2016

Record warm/high lows for Tuesday

Chanute - Forecast: 69  Record: 66 in 1961

Russell - Forecast: 65  Record: 56 in 1977

Salina - Forecast: 67  Record: 66 in 1946

Wichita - Forecast: 67  Record: 64 in 1946

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM CDT Monday for KSZ032-033-
047>053-067>069-082-083-091>094-098.

&&

DISCUSSION...NWS TOP
AVIATION...NWS TOP
FIRE WEATHER...NWS TOP
CLIMATE...NWS TOP
Hazardous weather outlook, Oct 27, 4:52 PM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
Issued by National Weather Service Topeka KS
452 PM CDT Sun Oct 27 2024

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
452 PM CDT Sun Oct 27 2024

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong southerly winds gusting up to 50 mph will support very high
to extreme grassfire danger across central, south-central, and
southeast Kansas Monday and Tuesday, mainly during the afternoon and
evening hours. A Red Flag Warning has been issued for locations
generally along and west of the Flint Hills. Please avoid outdoor
burning Monday and Tuesday, and be mindful of anything that can
cause sparks.

Chances for scattered to numerous showers and thunderstorms will
increase from west to east across the region late Tuesday night
through Wednesday night. A few strong to marginally severe storms
are possible, along with locally heavy rainfall.

Additional off-and-on shower and thunderstorm chances are expected
by Friday night and persist through the weekend. Strong storms
along with locally heavy rainfall are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://www.weather.gov/erh/ghwo?wfo=ict

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:15 AM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more49 hr

Nearby

Wind Advisories in Kansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.